# SDR ASAA2014042107560

- Difficulty date: April 21, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 8,874 hours, 2,601 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Faulted
- Location: Nr 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 2 ENGINE FAULT 77-11182, LONG TERM FAULT AND 77-11132, SHORT TERM FAULT.  ACFT GROUNDED.
